# SDR ASOA201100861

- Difficulty date: April 16, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 27,261 hours, 23,523 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF FUSELAGE HAS SEVEN DAMAGED LUGS.  BLENDED (7) DAMAGED LUGS ON PAX DOOR HINGE HALF FUSELAGE SIDE IAW REO 601R-53-21-1279.  COMPLETED WITH ECTC REO 601R-53-21-1279 AND REO 601R-53-21-1279 AND ALL STEPS COMPLETED THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.
